# SDR M7K2008F00033

- Difficulty date: May 28, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N823MH
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4158
- Engine: Tmeca ARRIEL2B1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 350A23422220
- Condition: Cracked
- Location: Tailboom
- Part time: 1,100 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, FITTING WAS FOUND CRACKED FROM AN OB ATTACHMENT SCREW BORE TO FLANGE EDGE. NEW FITTING WAS INSTALLED. THIS ISA COMMON FAILURE FOR THIS PART.  BORE HOLES MUST BE MATCH DRILLED AND ALIGNED PERFECTLY.  SUGGEST A MORE DURABLE MATERIAL BE USED IN THIS PARTS MFG SUCH AS TITANIUM OR SS AS ALUMINUM ALLOY FAILS ROUTINELY UNDER NORMAL STRESS APPLIED TO THIS PART.  (K)
